# SDR SIMA20140812003

- Difficulty date: August 12, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 30,826 hours, 27,830 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3621001013
- Part serial: 1329
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MAIN PITCH TRIM SYS FAILED INFLIGHT DURING CRUISE WITH THE AUTO PILOT ON.  WHILE SLOWING ON FINAL AT 180 KNOTS WE GOT A BACKUP PTRIM INOPERATIVE.  R & R CAPTAINS & FIRST OFFICERS YOKE PITCH TRIM SWITCHES IAW AMM 27-40-03.  OPERATIONS CHECKED GOOD.  R & R CAPTAINS & FIRST OFFICERS AUTO PILOT DISC SWITCHES IAW AMM 22-11-07.  FUNCTIONAL CHECK GOOD RVSM & CAT II ELIGIBLE.
